# SDR SWAA2025032497079

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED <[01].  AFT CARGO BAY AFT CORNER SCUFF PLATE REPAIRED PER SRM 53-60-15-2R-1.
